On the volume of unit balls in Banach spaces
Compositio Mathematica, Volume 47 (1982) no. 3, p. 393-407
@article{CM_1982__47_3_393_0,
     author = {Sch\"utt, Carsten},
     title = {On the volume of unit balls in Banach spaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {3},
     year = {1982},
     pages = {393-407},
     zbl = {0477.46023},
     mrnumber = {681616},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_3_393_0}
}
Schütt, Carsten. On the volume of unit balls in Banach spaces. Compositio Mathematica, Volume 47 (1982) no. 3, pp. 393-407. http://www.numdam.org/item/CM_1982__47_3_393_0/

[1] Y. Benyamini and Y. Gordon: Random factorisation of operators between Banach spaces. J. d'Anal. Math. 39 (1981) 45-74. | MR 632456 | Zbl 0474.47010

[2] S. Chevet: Series de variables aleatoires Gaussiens a valeurs dans E ⊗ε F. Applications aux produit d'espaces de Wiener abstraits. Séminaire sur la geometrie des espaces de Banach (1977/8), expose XIX. | Numdam | Zbl 0395.60004

[3] G.H. Hardy and J.E. Littlewood: Bilinear forms bounded in spaces (p, q). Quart. J. Math. (Oxford) 5 (1934) 241-256. | JFM 60.0335.01 | Zbl 0010.36101

[4] R.I. Jamison and W.H. Ruckle: Factoring absolutely converging series. Math. Ann. 224 (1976) 143-148. | MR 435791 | Zbl 0319.40007

[5] F. John: Extremum problems with inequalities as subsidiary conditions. R. Courant Anniversary Volume, Interscience New York, 1948, pp 187-204. | MR 30135 | Zbl 0034.10503

[6] W.B. Johnson and L. Tzafriri: Some more Banach spaces which do not have local unconditional structure. Houston J. Math. 3 (1977) 55-60. | MR 430753 | Zbl 0343.46014

[7] G. Ja. Lozanovskii: On some Banach lattices I. Sibir. Mat. J. 10, N° 3 (1969) 584-599, III ibidem 13, N° 6 (1972) 1304-1313 (Russian). | MR 336314 | Zbl 0269.46008

[8] A. Pelczyński and C. Schütt: Factoring the natural injection i (n): L∞n → L1n through finite dimensional Banach spaces and geometry of finite dimensional unitary ideals. Advances in Math., .Supplementary Studies, vol. 7B, 653-683. | MR 634263 | Zbl 0484.46016

[9] L.A. Santaló: Un invariante afin para los cuerpos convexos del espacio de n dimensiones. Port. Math. 8 (1949) 155-161. | MR 39293 | Zbl 0038.35702

[10] C. Schütt: Unconditionality in tensor products. Israel J. Math. 31 (1978) 209-216. | MR 516148 | Zbl 0397.46017

[11] S. Szarek and N. Tomczak-Jaegermann: On nearly Euclidean decomposition for some classes of Banach spaces. Composition Math. 40 (1980) 367-385. | Numdam | MR 571056 | Zbl 0432.46018

[12] Y. Gordon and S. Reisner: Some aspects of volume estimates to various parameters in Banach spaces Proc. Res. W. Banach sp. th., Univ. Iowa, 1981. | Zbl 0537.46024